MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 14" ext set w/0.2 micron filter, clave® clear, clamp, rotating luer where the reporter stated that when doing ¿idc¿ (understood to be invasive ductal carcinoma) droplets were seen coming from the micron filter on the lower right-hand side.The customer stated that the healthcare professional put on personal protective equipment (ppe) and treated as chemo spill.The patient had one droplet on shirt and changed into a hospital shirt.There was patient involvement, a delay in therapy, but there was no harm reported as a result of this event.
 
Additional Manufacturer Narrative
The device is reported to be available for evaluation, however, it has not yet been received.
 
Additional Manufacturer Narrative
Received one (1) used list# mc9013, 14" ext set w/0.2 micron filter, clave® clear, clamp, rotating luer; lot# unknown the filter was observed to be wetted out.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed on the inline filter.The probable cause of the leak is from the temporary loss of hydrophobic properties.A device history lot# review could not be conducted because no lot number(s) was/were identified.D9 device returned to manufacturer on 6/9/2025.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22163430
Report Number9617594-2025-01165
Device Sequence Number7273880
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public00887709039391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date06/07/2025
Supplement Report FDA Received Date08/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMO DRUG, UNSPECIFIED.
Patient SexUnknown